# SDR HEEA073654

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N6106C
- Make and model: Bell 412EP
- Aircraft serial: 36257
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 212075067119
- Part serial: 00020513
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

I.T.T WOULD NOT INDICATE ANY TEMP. AT ALL; NEEDLES DID NOT MOVE. SENDING TO VENDOR FOR REPAIR.
